| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.H3 other text : not returned to manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device displayed ¿abnormal energy delivery¿ when delivering defibrillation therapy into a defibrillation analyzer.The customer advised that this was observed only at 30 joules.In this state, wrong defibrillation therapy may be delivered to the patient.There was no patient use associated with the reported event.